# SDR CALA9701087

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N39081
- Make and model: Doug DC-10-30
- Aircraft serial: 47861
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR PANELS 241EF, 241FF, 242BF, 242FF, AND 261BF CORRODED.  REPLACEMENT FLOOR PANELS WERE FABRICATED AND INSTALLED IAW SRM 51-30-00, 53-60-00, AND 53-21-00.
